Papers

  1. (with R. Scott)   On the Atiyah Conjecture for right-angled Hecke-von Neumann Algebras, preprint.
  2. (with R. Scott)   The Atiyah conjecture for the Hecke algebra of the infinite dihedral group, submitted to Groups Geom. Dyn.
  3. (with P. Linnell, T. Schick)   The strong Atiyah conjecture for right-angled Artin and Coxeter groups, Geometriae Dedicata 158 (1) 2012, pp. 261-266., arXiv
  4. (with M.W. Davis, T. Januszkiewicz, I.J. Leary)   Cohomology of hyperplane complements with group ring coefficients,Int. Math. Res. Not. IMRN (9) 2011, pp. 2110-2116. arXiv
  5. (with M.W. Davis)   Cohomology computations for Artin groups, Bestvina-Brady groups, and graph products, Groups Geom. Dyn. 6 (3) 2012, pp. 485-53. arXiv
  6. (with R. Scott)   L2-homology and reciprocity for right-angled Coxeter groups, Fund. Math. 214 2011, pp. 27-56.
  7. (with M.W. Davis, J. Dymara, T. Januszkiewicz and J. Meier)   Compactly supported cohomology of buildings, Comment. Math. Helv. 85 (2010) 551-582, arXiv
  8. (with M.W. Davis, J. Dymara and T. Januszkiewicz)   Cohomology of Coxeter groups with group ring coefficients: II, Algebraic & Geometric Topology 6 (2006), 1289-1318. arXiv
  9. (with M.W. Davis, J. Dymara and T. Januszkiewicz)   Weighted L2-cohomology of Coxeter groups, Geometry & Topology 11 (2007), 47-138. arXiv
  10. Weighted L2-cohomology of Coxeter groups based on barycentric subdivisons, Geometry & Topology 8 (2004) 1032-1042. arXiv
  11. (with M.W. Davis)   L2 - homology of right-angled Coxeter groups associated to barycentric subdivisions, Topology and Its Applications 140 (2004), 197-202.
  12. Exotic smooth structures on nonpositively curved symmetric spaces, Algebraic & Geometric Topology 2 (2002), 381-389. arXiv
  13. Nonzero degree tangential maps between dual symmetric spaces, Algebraic & Geometric Topology 1 (2001) 709-718. arXiv
  14. (with M.W. Davis)   Vanishing theorems and conjectures for the L2-homology of the right-angled Coxeter groups, Geometry & Topology 5 (2001), 7-74. arXiv
  15. (with M.W. Davis and F. Zheng)   Piecewise Euclidean structures and Eberlein's Rigidity Theorem in the singular case, Geometry & Topology 3 (1999), 303-330. arXiv
  16. (with S.C. Ferry)   Approximating topological metrics by Riemannian metrics, Proc. Amer. Math. Soc. 123 (1995), 1865-1872.
  17. Euler characteristics in percolation theory, J. Stat. Phys. 59 (1990), 523-527.
  18. Cohomological dimension and Mayer-Vietoris sequences, Math. Notes 43 (1988), 71-75.
  19. On coincidence points, Abs. Baku Int. Top. Conf., Part 2, Baku, 1987, in Russian.